Alert archive / Oklahoma / Flash Flood Warnings in 1999

Flash Flood Warning 13, NWS Amarillo, TX

June 25, 1999Beaver County, Oklahoma

NWS Amarillo, TX issued this flash flood warning at Jun 25, 1999, 2:35 AM CDT for Beaver County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.

The facts

Issued
Jun 25, 1999, 2:35 AM CDT (07:35 UTC)
Expired
Jun 25, 1999, 5:30 AM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Whole counties; the outline is the Mesonet’s reconstruction

County Beaver County, OK

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 1999-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 1999-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
818 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KAMA 250742
FFWAMA
OKC007-251030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
235 AM CDT FRI JUN 25 1999

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEAVER COUNTY IN THE OKLAHOMA PANHANDLE

* UNTIL 530 AM CDT

* AT 230 AM CDT...WEATHER SERVICE RADAR INDICATED HEAVY RAINFALL   
WAS OCCURRING OVER MUCH OF BEAVER COUNTY. AREAS THAT NORMALLY FLOOD
AND ALL LOW LYING AREAS WILL FLOOD. DOPPLER RADAR INDICATES THAT 1.8 
INCHES HAS FALLEN BETWEEN SLAPOUT AND ELMWOOD SINCE MIDNIGHT. AND 
THAT 1.25 INCHES HAS FALLEN ABOUT 2 MILES SOUTH OF BEAVER SINCE 
MIDNIGHT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. IF YOUR VEHICLE STALLS, ABANDON IT IMMEDIATELY AND SEEK
HIGHER GROUND.

TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
AMARILLO.

LAT...LON 3675 10067 3663 10051 3687 10017 3703 10036

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 1:25 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 25, 1:25 AM CDT, 1 hour 10 minutes before
TEXAS/OKLAHOMA PANHANDLES AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
125 AM CDT FRI JUN 25 1999

HAVE UPDATED NORTHCENTRAL AND EASTERN ZONES TO ACCOUNT FOR
SCATTERED TO WIDELY SCATTERED THUNDERSTORMS THAT DEVELOPED
SINCE 05Z. SLOW MOVING CELLS WITH OHP TOTALS OF 1.5 INCH SUGGEST THE
THREAT FOR HEAVY RAIN. HIGH THETA-E AIRMASS AT 700 MB INDICATED
AT KDDC AND KOUN FROM THE 00Z SOUNDINGS IN THE VICINITY OF
SMALL SCALE MID/UPPER LEVEL SHORT WAVE. MSTR PLUME AND SHORT WAVE
ALSO OBSERVED ON WATER VAPOR IMAGERY.

.AMA...
TX...NONE.
OK...NONE.

SLATTERY

In the hours before

Local storm report, Jun 24, 9:30 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TEXAS
930 PM CDT THU JUN 24 1999

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
....COUNTY LOCATION....

0456 PM    4 SE BORGER               TX   ROPE TORNADO
06/24/99   HUTCHINSON                     RPTD BY BORGER EOC

0503 PM    SKELLYTOWN                TX   1.00 INCH HAIL
06/24/99   CARSON                         RPTD BY CARSON COUNTY
                                          SHERIFFS OFFICE

0520 PM    S SKELLYTOWN              TX   .75 INCH HAIL
06/24/99   CARSON                         RPTD BY SKYWARN

0545 PM    PANHANDLE JR. HIGH        TX   67 MPH TSTM GUST
06/24/99   CARSON                         RPTD BY CHANNEL 7 TV MET

0555 PM    W PANHANDLE               TX   1.75 INCH HAIL
06/24/99   CARSON                         RPTD BY CARSON S.O.

0616 PM    1 E PANTEX                TX   .75 INCH HAIL
06/24/99   CARSON                         RPTD BY SKYWARN SPOTTER

0630 PM    10 E AMARILLO             TX   .75 AND 1.00 INCH HAIL
06/24/99   POTTER                         ON TECHNICAL COLLEGE
                                          CAMPUS RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0638 PM    WASHBURN                  TX   .75 INCH HAIL
06/24/99   ARMSTRONG                      RPTD BY SKYWARN SPOTTER

0647 PM    NWS AMARILLO OFFICE       TX   .75 INCH HAIL
06/24/99   POTTER                         NWS OBSERVERS

0647 PM    10 E AMARILLO             TX   1.75 INCH HAIL ON TECHNICAL
06/24/99   POTTER                         COLLEGE CAMPUS. RPTD BY OFF
                                          DUTY NWS EMPLOYEE

0710 PM    W AMARILLO                TX   TORNADO 700 THRU 710 PM
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0714 PM    SW AMARILLO               TX   1.75 INCH HAIL
06/24/99   POTTER                         RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0715 PM    W AMARILLO                TX   .88 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0720 PM    SW AMARILLO               TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

0724 PM    BUSHLAND                  TX   .75 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0729 PM    BUSHLAND                  TX   1.00 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0730 PM    S AMARILLO                TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0733 PM    SW AMARILLO               TX   .75 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

0738 PM    2 S BUSHLAND              TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

LOPEZ
Local storm report, Jun 24, 9:30 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TEXAS
930 PM CDT THU JUN 24 1999

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
....COUNTY LOCATION....

0456 PM    4 SE BORGER               TX   ROPE TORNADO
06/24/99   HUTCHINSON                     RPTD BY BORGER EOC

0503 PM    SKELLYTOWN                TX   1.00 INCH HAIL
06/24/99   CARSON                         RPTD BY CARSON COUNTY
                                          SHERIFFS OFFICE

0520 PM    S SKELLYTOWN              TX   .75 INCH HAIL
06/24/99   CARSON                         RPTD BY SKYWARN

0545 PM    PANHANDLE JR. HIGH        TX   67 MPH TSTM GUST
06/24/99   CARSON                         RPTD BY CHANNEL 7 TV MET

0555 PM    W PANHANDLE               TX   1.75 INCH HAIL
06/24/99   CARSON                         RPTD BY CARSON S.O.

0616 PM    1 E PANTEX                TX   .75 INCH HAIL
06/24/99   CARSON                         RPTD BY SKYWARN SPOTTER

0630 PM    10 E AMARILLO             TX   .75 AND 1.00 INCH HAIL
06/24/99   POTTER                         ON TECHNICAL COLLEGE
                                          CAMPUS RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0638 PM    WASHBURN                  TX   .75 INCH HAIL
06/24/99   ARMSTRONG                      RPTD BY SKYWARN SPOTTER

0647 PM    NWS AMARILLO OFFICE       TX   .75 INCH HAIL
06/24/99   POTTER                         NWS OBSERVERS

0647 PM    10 E AMARILLO             TX   1.75 INCH HAIL ON TECHNICAL
06/24/99   POTTER                         COLLEGE CAMPUS. RPTD BY OFF
                                          DUTY NWS EMPLOYEE

0710 PM    W AMARILLO                TX   TORNADO 700 THRU 710 PM
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0714 PM    SW AMARILLO               TX   1.75 INCH HAIL
06/24/99   POTTER                         RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0715 PM    W AMARILLO                TX   .88 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0720 PM    SW AMARILLO               TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

0724 PM    BUSHLAND                  TX   .75 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0729 PM    BUSHLAND                  TX   1.00 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0730 PM    S AMARILLO                TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0733 PM    SW AMARILLO               TX   .75 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

0738 PM    2 S BUSHLAND              TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

LOPEZ
Local storm report, Jun 24, 9:35 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TORNADO LOCATION
NATIONAL WEATHER SERVICE AMARILLO TEXAS
935 PM CDT THU JUN 24 1999

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
....COUNTY LOCATION....

0456 PM    4 SE BORGER               TX   ROPE TORNADO
06/24/99   HUTCHINSON                     RPTD BY BORGER EOC

0503 PM    SKELLYTOWN                TX   1.00 INCH HAIL
06/24/99   CARSON                         RPTD BY CARSON COUNTY
                                          SHERIFFS OFFICE

0520 PM    S SKELLYTOWN              TX   .75 INCH HAIL
06/24/99   CARSON                         RPTD BY SKYWARN

0545 PM    PANHANDLE JR. HIGH        TX   67 MPH TSTM GUST
06/24/99   CARSON                         RPTD BY CHANNEL 7 TV MET

0555 PM    W PANHANDLE               TX   1.75 INCH HAIL
06/24/99   CARSON                         RPTD BY CARSON S.O.

0616 PM    1 E PANTEX                TX   .75 INCH HAIL
06/24/99   CARSON                         RPTD BY SKYWARN SPOTTER

0630 PM    10 E AMARILLO             TX   .75 AND 1.00 INCH HAIL
06/24/99   POTTER                         ON TECHNICAL COLLEGE
                                          CAMPUS RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0638 PM    WASHBURN                  TX   .75 INCH HAIL
06/24/99   ARMSTRONG                      RPTD BY SKYWARN SPOTTER

0647 PM    NWS AMARILLO OFFICE       TX   .75 INCH HAIL
06/24/99   POTTER                         NWS OBSERVERS

0647 PM    10 E AMARILLO             TX   1.75 INCH HAIL ON TECHNICAL
06/24/99   POTTER                         COLLEGE CAMPUS. RPTD BY OFF
                                          DUTY NWS EMPLOYEE

0710 PM    6 WNW AMARILLO            TX   TORNADO 700 THRU 710 PM
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0714 PM    SW AMARILLO               TX   1.75 INCH HAIL
06/24/99   POTTER                         RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0715 PM    W AMARILLO                TX   .88 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0720 PM    SW AMARILLO               TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

0724 PM    BUSHLAND                  TX   .75 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0729 PM    BUSHLAND                  TX   1.00 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0730 PM    S AMARILLO                TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0733 PM    SW AMARILLO               TX   .75 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

0738 PM    2 S BUSHLAND              TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

LOPEZ
Local storm report, Jun 24, 9:35 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TORNADO LOCATION
NATIONAL WEATHER SERVICE AMARILLO TEXAS
935 PM CDT THU JUN 24 1999

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
....COUNTY LOCATION....

0456 PM    4 SE BORGER               TX   ROPE TORNADO
06/24/99   HUTCHINSON                     RPTD BY BORGER EOC

0503 PM    SKELLYTOWN                TX   1.00 INCH HAIL
06/24/99   CARSON                         RPTD BY CARSON COUNTY
                                          SHERIFFS OFFICE

0520 PM    S SKELLYTOWN              TX   .75 INCH HAIL
06/24/99   CARSON                         RPTD BY SKYWARN

0545 PM    PANHANDLE JR. HIGH        TX   67 MPH TSTM GUST
06/24/99   CARSON                         RPTD BY CHANNEL 7 TV MET

0555 PM    W PANHANDLE               TX   1.75 INCH HAIL
06/24/99   CARSON                         RPTD BY CARSON S.O.

0616 PM    1 E PANTEX                TX   .75 INCH HAIL
06/24/99   CARSON                         RPTD BY SKYWARN SPOTTER

0630 PM    10 E AMARILLO             TX   .75 AND 1.00 INCH HAIL
06/24/99   POTTER                         ON TECHNICAL COLLEGE
                                          CAMPUS RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0638 PM    WASHBURN                  TX   .75 INCH HAIL
06/24/99   ARMSTRONG                      RPTD BY SKYWARN SPOTTER

0647 PM    NWS AMARILLO OFFICE       TX   .75 INCH HAIL
06/24/99   POTTER                         NWS OBSERVERS

0647 PM    10 E AMARILLO             TX   1.75 INCH HAIL ON TECHNICAL
06/24/99   POTTER                         COLLEGE CAMPUS. RPTD BY OFF
                                          DUTY NWS EMPLOYEE

0710 PM    6 WNW AMARILLO            TX   TORNADO 700 THRU 710 PM
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0714 PM    SW AMARILLO               TX   1.75 INCH HAIL
06/24/99   POTTER                         RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0715 PM    W AMARILLO                TX   .88 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0720 PM    SW AMARILLO               TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

0724 PM    BUSHLAND                  TX   .75 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0729 PM    BUSHLAND                  TX   1.00 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0730 PM    S AMARILLO                TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0733 PM    SW AMARILLO               TX   .75 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

0738 PM    2 S BUSHLAND              TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

LOPEZ
Local storm report, Jun 24, 10:25 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR HAIL SIZE AT THE
NATIONAL WEATHER SERVICE AMARILLO TEXAS              NWS OFFICE
1025 PM CDT THU JUN 24 1999

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
....COUNTY LOCATION....

0456 PM    4 SE BORGER               TX   ROPE TORNADO
06/24/99   HUTCHINSON                     RPTD BY BORGER EOC

0503 PM    SKELLYTOWN                TX   1.00 INCH HAIL
06/24/99   CARSON                         RPTD BY CARSON COUNTY
                                          SHERIFFS OFFICE

0520 PM    S SKELLYTOWN              TX   .75 INCH HAIL
06/24/99   CARSON                         RPTD BY SKYWARN

0545 PM    PANHANDLE JR. HIGH        TX   67 MPH TSTM GUST
06/24/99   CARSON                         RPTD BY CHANNEL 7 TV MET

0555 PM    W PANHANDLE               TX   1.75 INCH HAIL
06/24/99   CARSON                         RPTD BY CARSON S.O.

0616 PM    1 E PANTEX                TX   .75 INCH HAIL
06/24/99   CARSON                         RPTD BY SKYWARN SPOTTER

0630 PM    10 E AMARILLO             TX   .75 AND 1.00 INCH HAIL
06/24/99   POTTER                         ON TECHNICAL COLLEGE
                                          CAMPUS RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0638 PM    WASHBURN                  TX   .75 INCH HAIL
06/24/99   ARMSTRONG                      RPTD BY SKYWARN SPOTTER

0647 PM    NWS AMARILLO OFFICE       TX   1.00 INCH HAIL
06/24/99   POTTER                         NWS OBSERVERS

0647 PM    10 E AMARILLO             TX   1.75 INCH HAIL ON TECHNICAL
06/24/99   POTTER                         COLLEGE CAMPUS. RPTD BY OFF
                                          DUTY NWS EMPLOYEE

0710 PM    6 WNW AMARILLO            TX   TORNADO 700 THRU 710 PM
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0714 PM    SW AMARILLO               TX   1.75 INCH HAIL
06/24/99   POTTER                         RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0715 PM    W AMARILLO                TX   .88 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0720 PM    SW AMARILLO               TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

0724 PM    BUSHLAND                  TX   .75 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0729 PM    BUSHLAND                  TX   1.00 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0730 PM    S AMARILLO                TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0733 PM    SW AMARILLO               TX   .75 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

0738 PM    2 S BUSHLAND              TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

LOPEZ
Local storm report, Jun 24, 10:25 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR HAIL SIZE AT THE
NATIONAL WEATHER SERVICE AMARILLO TEXAS              NWS OFFICE
1025 PM CDT THU JUN 24 1999

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
....COUNTY LOCATION....

0456 PM    4 SE BORGER               TX   ROPE TORNADO
06/24/99   HUTCHINSON                     RPTD BY BORGER EOC

0503 PM    SKELLYTOWN                TX   1.00 INCH HAIL
06/24/99   CARSON                         RPTD BY CARSON COUNTY
                                          SHERIFFS OFFICE

0520 PM    S SKELLYTOWN              TX   .75 INCH HAIL
06/24/99   CARSON                         RPTD BY SKYWARN

0545 PM    PANHANDLE JR. HIGH        TX   67 MPH TSTM GUST
06/24/99   CARSON                         RPTD BY CHANNEL 7 TV MET

0555 PM    W PANHANDLE               TX   1.75 INCH HAIL
06/24/99   CARSON                         RPTD BY CARSON S.O.

0616 PM    1 E PANTEX                TX   .75 INCH HAIL
06/24/99   CARSON                         RPTD BY SKYWARN SPOTTER

0630 PM    10 E AMARILLO             TX   .75 AND 1.00 INCH HAIL
06/24/99   POTTER                         ON TECHNICAL COLLEGE
                                          CAMPUS RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0638 PM    WASHBURN                  TX   .75 INCH HAIL
06/24/99   ARMSTRONG                      RPTD BY SKYWARN SPOTTER

0647 PM    NWS AMARILLO OFFICE       TX   1.00 INCH HAIL
06/24/99   POTTER                         NWS OBSERVERS

0647 PM    10 E AMARILLO             TX   1.75 INCH HAIL ON TECHNICAL
06/24/99   POTTER                         COLLEGE CAMPUS. RPTD BY OFF
                                          DUTY NWS EMPLOYEE

0710 PM    6 WNW AMARILLO            TX   TORNADO 700 THRU 710 PM
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0714 PM    SW AMARILLO               TX   1.75 INCH HAIL
06/24/99   POTTER                         RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0715 PM    W AMARILLO                TX   .88 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0720 PM    SW AMARILLO               TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

0724 PM    BUSHLAND                  TX   .75 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0729 PM    BUSHLAND                  TX   1.00 INCH HAIL
06/24/99   POTTER                         RPTD BY SKYWARN SPOTTER

0730 PM    S AMARILLO                TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY OFF DUTY NWS
                                          EMPLOYEE

0733 PM    SW AMARILLO               TX   .75 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

0738 PM    2 S BUSHLAND              TX   1.00 INCH HAIL
06/24/99   RANDALL                        RPTD BY SKYWARN SPOTTER

LOPEZ

Nearby

Flash Flood Warnings in Oklahoma, 1999Every flash flood warning in 1999

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.